MAUDE Adverse Event Report: MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT

MEDOS INTERNATIONAL SARL CERENOVUS ENTERPRISE; INTRACRANIAL NEUROVASCULAR STENT
Catalog Number ENC451400
Medical Device Problem Codes Premature Activation (1484); Failure to Advance (2524)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturer's ref.No: (b)(4).Information regarding patient weight, height, medical history, race, and ethnicity was not reported.Section e1.Initial reporter phone: (b)(6).Section h3: the device is available to be returned for evaluation and testing.However, it has not been received to date.If the device returns, a device investigation will be performed.This information was not provided in the reported event or available at the time of report submission.The company is seeking this information through the event investigation.This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by cerenovus, or its employees that the report constitutes an admission that the product, cerenovus, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
As reported by the field, during an endovascular embolization to the posterior communicating segment of internal carotid artery, a 4.5mmd 14mml enterprise intracranial stent (enc451400, 8779771) became impeded in the introducer and could not be pushed into the unspecified microcatheter (mc).The stent was found detached from the delivery wire introducer.The doctor removed the introducer and delivery wire as a whole.A new stent was used to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 06-mar-2025 indicated that the microcatheter was not damaged during manipulation of the device or noticed to be damaged upon removal from the patient.It was noted that the enterprise appeared damage prior to infusion into the microcatheter.A continuous flush was maintained.The introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.There was no excessive force applied to the device.
 
Additional Manufacturer Narrative
Manufacturer complaint # (b)(4).Updated sections on this medwatch: section b5: additional event information received on 17-mar-2025 clarified that the embolic coil was not unraveled/stretched or kink/bent.No further information is available.Complaint conclusion: as reported by the field, during an endovascular embolization to the posterior communicating segment of internal carotid artery, a 4.5mmd 14mml enterprise intracranial stent (enc451400, 8779771) became impeded in the introducer and could not be pushed into the unspecified microcatheter (mc).The stent was found detached from the delivery wire introducer.The doctor removed the introducer and delivery wire as a whole.A new stent was used to complete the surgery.The microcatheter was not replaced.There was no patient injury reported.Additional event information received on 06-mar-2025 indicated that the microcatheter was not damaged during manipulation of the device or noticed to be damaged upon removal from the patient.It was noted that the enterprise appeared damage prior to infusion into the microcatheter.A continuous flush was maintained.The introducer was flushed until liquid was visible at the distal end of the slit in the clear tube.The tip of the introducer was firmly installed into the hub of the microcatheter and locked with the rhv during device advancement.There was no excessive force applied to the device.Additional event information received on 17-mar-2025 clarified that the embolic coil was not unraveled/stretched or kink/bent.No further information is available.The device was returned to j&j medtech for further evaluation.A non-sterile 4.5mmd 14mml enterprise intracranial stent was received contained in the decontamination pouch.Upon receiving the device, a visual inspection was performed, and it was noted that the stent was already detached from the unit and this remained inside of the introducer.The delivery wire and the introducer were in good condition (i.E., no kinks, bents, or elongations).The delivery wire was subjected to dimensional analysis and all measurements were found to be within specification, including those specifications that control the attachment and delivery of the stent.Therefore, device failure is not suspected to be a contributing factor.The customer complaint regarding a stent being detached was confirmed due to the detached condition of the stent, however, based on this condition the issue regarding a stent being impeded in the introducer be evaluated through functional testing.The stent must be still attached to the delivery system to perform the functional analysis.However, since the stent was found on the proximal portion of the introducer it is suggested that the stent was pushed and retracted with the enough force to disengage the stent from the system and based on this the complaint can be confirmed.With the limited information available, a conclusive cause cannot be determined; however, it is possible that clinical and procedural factors, including device manipulation and operator's technique, may have contributed to the reported failure.At this time, there is no evidence to support that the issue reported in the complaint is a result of a defect inherently related to the device.(b)(6) did review the device history records relative to the manufacturing, inspecting and packaging of the lot 8779771.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As part of the j&j medtech quality process, all devices are manufactured, inspected, and released to approved specifications.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no capa activity is required.It should be noted that product failure could be caused by multiple factors.The instructions for use (ifu) do contain the following recommendations: if resistance is met during manipulation, determine the cause of resistance before proceeding.Do not apply undue force if resistance is encountered at any point during stent manipulation.Withdraw the unit and advance a new one.As part of the post market surveillance program, information from this complaint is trended to identify statistical signals for consideration of further correction action.Since there was no evidence to suggest the event was related to a manufacturing or design issue, no corrective actions will be taken at this time.A supplemental report will be submitted if new facts arise which materially alter information submitted in a previous mdr report.

Brand Name
CERENOVUS ENTERPRISE
Common Device Name
INTRACRANIAL NEUROVASCULAR STENT
Manufacturer (Section D)
MEDOS INTERNATIONAL SARL
chemin-blanc 38
le locle neuchatel CH-24 00
SZ  CH-2400
Manufacturer (Section G)
CERENOVUS INC
325 paramount dr
raynham MA 02767
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key21619655
Report Number3008114965-2025-00226
Device Sequence Number18276791
Product Code NJE
UDI-Device Identifier10886704071747
UDI-Public(01)10886704071747(17)251128(10)8779771
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
H60001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/28/2025
Device Catalogue NumberENC451400
Device Lot Number8779771
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2025
Supplement Date Received by Manufacturer03/18/2025
Initial Report FDA Received Date03/17/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MICROCATHETER (UNSPECIFIED BRAND).
Patient SexUnknown